# SDR 20001005AP008

- Difficulty date: May 7, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PNC - FLT 1314 - DURING CRUISE, CREW HEARD AN ABNORMAL NOISE DESCRIBED AS A BUMP.  THE LEFT ENGINE STARTED OPERATING ERRATICALLY AND TORQUE DROPPED 40 TO 50 PERCENT.  SHORT AFTER THAT THE OIL PRESSURE STARTED DROPPING AND THE OIL PRESSURE WARNING LIGHT CAME ON.  THE CREW SHUT DOWN THE LEFT ENGINE AND CONTINUED SINGLE ENGINE.  THE CREW LANDED WITH NO FURTHER INCIDENT.  INITIAL INSPECT OF ENG SHOWS HEAVY DAMAGE TO THE TURBINE SECTION WITH BROKEN 3RD AND 2ND STAGE BLADES.  THE 3RD STAGE GUIDE VAN MISSING PIECES OF STATOR.  INITIAL EVALUATION IS FAILURE OF A 1ST OR 2ND STAGE TURBINE BLADE OR BLADES.  PARTS EXITED TAILPIPE DAMAGING DESWIRL VANES IN THE SHORT EXHAUST STACK AND DENTING IT BEYOND REPAIR.  THE REAR TURB
